# SDR FDKA200706278

- Difficulty date: June 15, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,145 hours, 14,581 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4147
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 7,709 hours, 6,808 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6079 FLL-MCO (1658 PHX LCL).  PITCH TRIM BACK UP SYSTEM INOPERATIVE.  MX REMOVED AND REPLACED HSCU.
